MathSciNet Relay Station
MathSciNet bibliographic data
MR1169030 11R18 (11R27 11R29 11R37)
Horie, Kuniaki On the exponents of ideal class groups of cyclotomic fields. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1049–1052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement